您当前的位置:
首页 >
文章列表页 >
The Coefficient Extention of Induction Functor H(-) over Quantum Algebras
更新时间:2026-07-10
    • The Coefficient Extention of Induction Functor H(-) over Quantum Algebras

    • Vol. 16, Issue 2, Pages: 87-89(2011)
    • CLC: O152
    • Published:2011

    移动端阅览

  • LIU Chu-yuan. The Coefficient Extention of Induction Functor H(-) over Quantum Algebras[J]. 2011, 16(2): 87-89. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

1292

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Mechanism and Improvement of Electric Ablation of Buffer Layer of High Voltage Corrugated Aluminum Sheathed Cable
(θ,φ) - derivations and Jordan(θ,φ) - derivations of Hom-Lie Supertriple Systems
Collaborative Navigation and Observability Analysis of Cluster UAVs Based on Magnetometer Fusion
Theoretical Calculation and Software Development of Flange Bolt Tightening Torque for Nuclear Power Pipeline
Hölder Continuity of Solutions for a Class of Elliptic Equations

Related Author

No data

Related Institution

No data
0